Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Does keraglo men cause erectile dysfunction?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
can keraglo men cause erectile dysfunction as side effect
Posted Fri, 30 Nov 2012 in Medicines and Side Effects
Answered by Dr. Praveen Rodrigues 1 hour later
Hi there.
Should not be. Even if it is, stoppage of the same will 'reverse' the condition & there is absolutely no need for any worries..please dont read the pamphlets..they will stress you. All the best! GodSpeed!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venreologist
Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor